INEQUALITIES FOR MAPPINGS WHOSE SECOND DERIVATIVES ARE QUASI- CONVEX OR h-CONVEX FUNCTIONS


Creative Commons License

ÖZDEMİR M. E., Gurbuz M., YILDIZ Ç.

MISKOLC MATHEMATICAL NOTES, vol.15, no.2, pp.635-649, 2014 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 15 Issue: 2
  • Publication Date: 2014
  • Doi Number: 10.18514/mmn.2014.643
  • Journal Name: MISKOLC MATHEMATICAL NOTES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.635-649
  • Keywords: Hermite-Hadamard inequality, quasi-convex functions, h-convex functions, weighted Holder's inequality
  • Bursa Uludag University Affiliated: Yes

Abstract

In this paper, we establish some new integral inequalities for quasi-convex and h-convex functions by using a kernel and fairly elementary analysis.